MathSciNet Relay Station
MathSciNet bibliographic data
MR748836 35S05 (35J60 35L70)
Beals, Michael; Reed, Michael Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems. Trans. Amer. Math. Soc. 285 (1984), no. 1, 159–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement